MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. LINEAGE ACETABULAR SHELL 56MM SOLID HEMI FLARE ST; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. LINEAGE ACETABULAR SHELL 56MM SOLID HEMI FLARE ST; HIP COMPONENT
Model Number 36450056
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Unequal Limb Length (4534)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the patient was revised due to leg length discrepancy of about 4mm on the right side.Radiographic images showed possible loosening of cup and stem.The revision was scheduled to replace the head and neck and possibly the liner.When trying to remove the neck from the stem, it could not be separated.So the stem was also removed.Additional information received on 02/02/2021: revised part and lot numbers were provided as well as the reason for revision, moreover the revision surgery date.

Brand Name
LINEAGE ACETABULAR SHELL 56MM SOLID HEMI FLARE ST
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11358022
Report Number3010536692-2021-00099
Device Sequence Number13632119
Product Code LPH
UDI-Device IdentifierM684364500561
UDI-PublicM684364500561
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K002149
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number36450056
Device Catalogue Number36450056
Device Lot Number019774838
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/02/2021
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date04/21/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;